Publication
Title
Multiple equilibria in the dynamics of financial globalization : the role of institutions
Author
Abstract
Language
English
Source (journal)
Journal of international financial markets, institutions and money. - Binghamton, N.Y.
Publication
Binghamton, N.Y. : 2012
ISSN
1042-4431
Volume/pages
22:2(2012), p. 329-342
ISI
000325897800006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 21.02.2012
Last edited 13.10.2018
To cite this reference